loading page

Lorlatinib-induced visual and auditory hallucinations: a case report
  • +5
  • jun hakamata,
  • Hideo Nakada,
  • Hiroshi Muramatsu,
  • Keita Masuzawa,
  • Hideki Terai,
  • Shinnosuke Ikemura,
  • Koichi Fukunaga,
  • Tohru Aomori
jun hakamata
Keio University Hospital
Author Profile
Hideo Nakada
Keio University Faculty of Pharmacy Graduate School of Pharmacy
Author Profile
Hiroshi Muramatsu
Keio University Hospital
Author Profile
Keita Masuzawa
Keio University School of Medicine Graduate School of Medicine
Author Profile
Hideki Terai
Keio University Hospital
Author Profile
Shinnosuke Ikemura
Keio University School of Medicine Graduate School of Medicine
Author Profile
Koichi Fukunaga
Keio University School of Medicine Graduate School of Medicine
Author Profile
Tohru Aomori
Keio University Faculty of Pharmacy Graduate School of Pharmacy
Author Profile

Abstract

Lorlatinib is an anaplastic lymphoma kinase tyrosine kinase inhibitor for the treatment of non-small-cell lung cancer. We report a case in which visual and auditory hallucinations developed while receiving lorlatinib.

Peer review status:ACCEPTED

06 Nov 2020Submitted to Clinical Case Reports
12 Nov 2020Submission Checks Completed
12 Nov 2020Assigned to Editor
17 Nov 2020Reviewer(s) Assigned
22 Dec 2020Review(s) Completed, Editorial Evaluation Pending
24 Dec 2020Editorial Decision: Revise Minor
09 Feb 20211st Revision Received
12 Feb 2021Submission Checks Completed
12 Feb 2021Assigned to Editor
12 Feb 2021Review(s) Completed, Editorial Evaluation Pending
22 Feb 2021Editorial Decision: Accept